# SDR DHL9780236C

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT FWD LT SIDE UPPER AREA AT STA 120 , FLOOR PANEL HAS CORROSION.  FABRICATED REPAIR DOUBLER PER SRM 53-2-3 AND INSTALLED PER SRM 53-2-0, AREA 18.5 X 6.
